# SDR 98ZZZX4509

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738ZC
- Make and model: Cessna 172N
- Aircraft serial: 17270357
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Rod
- Part number: 0541144
- Condition: Broken
- Location: Master Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S RIGHT MASTER CYLINDER ROD IN CYLINDER BROKE (3) IN 200 HOURS AT AREA OF MACHINED THREADS.  SUBMITTER SUSPECTED MANUFACTURING DEFECT.
